# SDR P2EA99022

- Difficulty date: January 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N209US
- Make and model: Boeing 737222
- Aircraft serial: 19548
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Disbonded
- Location: Bs 951-986
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - FUSELAGE SKIN INTERNAL DOUBLER DISBONDED FROM BS 951 TO BS 986.5, BETWEEN STRINGER 6 RT AND STRINGER 8 RT.  DEFECT SIZE, LENGTH 34 INCHES, WIDTH 12 INCHES.  REPAIRED INTERNAL DOUBLER BETWEEN BS 951 AND BS 986.5, BETWEEN STRINGER 6 RT AND STRINGER 8 RT PER SRM 53-30-3, FIG 17.  (M)
